# SDR YENA2021070700431

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 65,672 hours, 23,825 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 851, JFK-CUN. BELOW 10FT FA NOTICE ODOR BECAME STRONGER APPROACH TO LAND FA SAID SICK ( PACKS ); ACCOMPLISHED ECS DECONTAMINATION IAW AMM 21-00-00-615-803. SOURCE OF ODOR COMING FROM APU. MDDR CLARED MX-4 UPDATED PLACARD REMOVED.
